# SDR C2XA98IA372

- Difficulty date: September 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14815
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 104
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pump
- Part number: 4019501
- Condition: Failed
- Location: Green Hyd System
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAH - FLT 3828 - THE CREW REPORTED THAT THE NOSE LANDING GEAR WAS SLOW TO RETRACT.  THE AIRCRAFT RETURNED TO IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE GREEN SYSTEM A/C WILD HYDRAULIC PUMP, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
